Open Access
Translator Disclaimer
June, 1973 Absolute Continuity of Measures Corresponding to Diffusion Processes in Banach Space
Hui-Hsiung Kuo
Ann. Probab. 1(3): 513-518 (June, 1973). DOI: 10.1214/aop/1176996947

Abstract

This paper is concerned with the stochastic processes in Banach space arising from the solutions of stochastic integral equations. It is shown that under certain assumptions the corresponding measures of two such stochastic processes are equivalent. The Radon-Nikodym derivative is also given.

Citation

Download Citation

Hui-Hsiung Kuo. "Absolute Continuity of Measures Corresponding to Diffusion Processes in Banach Space." Ann. Probab. 1 (3) 513 - 518, June, 1973. https://doi.org/10.1214/aop/1176996947

Information

Published: June, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0288.28012
MathSciNet: MR353470
Digital Object Identifier: 10.1214/aop/1176996947

Subjects:
Primary: 28A40
Secondary: 60H20 , 60J60

Keywords: Abstract Wiener space , diffusion coefficients , finite dimensional approximation , Radon-Nikodym derivative , Stochastic integral equation

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.1 • No. 3 • June, 1973
Back to Top